# SDR DALA2025042103034

- Difficulty date: April 12, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N576DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11899
- Aircraft time: 3,266 hours, 838 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5076 SEATS 5AB PSU PANEL WONT DROP DURING MASK DROP. CORRECTIVE ACTION: REMOVED AND REPLACED PSU PANEL 5AB WITH SERVICEABLE UNIT IAW A321 AMM 35-21-41 (6443064)
